IJPAM: Volume 115, No. 3 (2017)

Title

ON THE EXISTENCE FOR ALMOST EVERYWHERE
SOLUTION OF MULTI-DIMENSIONAL MIXED PROBLEM
FOR ONE CLASS THIRD ORDER DIFFERENTIAL
EQUATIONS WITH NONLINEAR OPERATOR IN
THE RIGHT-HAND SIDE

Authors

Samad Aliyev$^1$, Arzu Aliyeva$^2$
$^{1}$Department of Mathematics and Methods of its Teaching
Faculty of Mechanics and Mathematics
Baku State University
AZ 1148, 23 Z. Khalilov Street, Baku, REPUBLIC OF AZERBAIJAN
$^{2}$Department of Differential Equations
Institute of Mathematics and Mechanics
National Academy of Sciences of Azerbaijan
AZ 1141, 9 B.Vagabzade Street, Baku, REPUBLIC OF AZERBAIJAN

Abstract

The existence theorem for the solution of an almost everywhere multidimensional mixed problem for a class of third-order differential equations with nonlinear operator right-hand side has been proved.

History

Received: May 29, 2017
Revised: July 2, 2017
Published: July 27, 2017

AMS Classification, Key Words

AMS Subject Classification: 35A01, 35A08, 35A22
Key Words and Phrases: continuously differentiable finite functions, differential equations, Fourier method

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
O.A. Ladyzhenskaya, Mixed Problem for the Hyperbolic Equation, Moscow, Gostekhizdat, 1953.

2
E. Yukiyoshi, On some nonlinear evolution equations with the strong dissipation, Journal of Differential Equations, 45, No. 3 (1982), 332-355.

3
T. Yu, H.-O. Yang, Initial boundary value problem for a class of strongly damped nonlinear wave equation, Journal of Harbin Engineering University, 25, No. 2 (2004), 254-256.

4
K.I. Xudaverdiyev, S. Aliyev, A multidimensional mixed problem for one class of semilinear pseudohyperbolic equations of the third order, Baku (2012), To appear.

5
K.I. Xudaverdiyev, A multidimensional mixed problem for nonlinear hyperbolic equations, Baku (2011), To appear.

How to Cite?

DOI: 10.12732/ijpam.v115i3.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 115
Issue: 3
Pages: 549 - 560


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).